# SDR 96ZZZX2218

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N768AL
- Make and model: Skrsky S76A
- Aircraft serial: 760031
- Engine: Allsn 250C30S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 6889326
- Condition: Galled
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON DISASSEMBLY OF GEARBOX, CLEANED AND INSPECTED PARTS AS REQUIRED.  FOUND EXCESSIVE GALLING ON PTO AFT, BEARING INNER RACE.  EXCESSIVE GALLING, BEARING INNER RACE, POSSIBLY DUE TO BEARING CAGE OUT-OF-ROUND CAUSING TIGHT FIT BETWEEN INNER AND OUTER RACE AND BALLS.
